Alert archive / Colorado / High Wind Watches in 2020
High Wind Watch 4, NWS Pueblo, CO
NWS Pueblo, CO issued this high wind watch at Nov 6, 2020, 9:06 PM MST for 11 counties in Colorado. It took effect at Nov 7, 2020, 11:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 6, 2020, 9:06 PM MST (04:06 UTC)
- In effect from
- Nov 7, 2020, 11:00 PM MST
- Expired
- Nov 7, 2020, 10:23 AM MST
- In force
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Chaffee County, CO, Conejos County, CO, Costilla County, CO, Custer County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 135 km from the middle of the area, began a volume at 04:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 4.1 hours before the alert went out and 297 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3189 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
842 WWUS75 KPUB 070406 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 906 PM MST Fri Nov 6 2020 COZ070>075-079-080-087-088-094-071215- /O.NEW.KPUB.HW.A.0004.201108T0600Z-201108T1500Z/ Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Eastern Las Animas County- 906 PM MST Fri Nov 6 2020 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... * WHAT...Southwest winds 35 to 45 mph with gusts in excess of 60 mph possible. * WHERE...Southern portions of the San Luis Valley, the Sangre de Cristo and Wet Mountains, the Raton Mesa area, Huerfano and Las Animas Counties. * WHEN...From Saturday late evening through Sunday morning. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles on east to west highways. * ADDITIONAL DETAILS...Strong winds may also be accompanied by snow over the Sangre de Cristo and Wet Mountains producing periods of low visibilities, especially over La Veta Pass. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
2 follow-up statements
224 WWUS75 KPUB 071109 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 409 AM MST Sat Nov 7 2020 COZ070>075-079-080-071915- /O.UPG.KPUB.HW.A.0004.201108T0600Z-201108T1500Z/ /O.NEW.KPUB.HW.W.0009.201108T0600Z-201108T1500Z/ Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- 409 AM MST Sat Nov 7 2020 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST SUNDAY... * WHAT...South winds 35 to 45 mph with gusts up to 60 mph in the southern San Luis Valley, and around 75 mph over the mountain areas. * WHERE...Southern San Luis Valley, including Alamosa, the Sangre de Cristo Mountains, and the Wet Mountains. * WHEN...From 11 PM this evening to 8 AM MST Sunday. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strong winds may also be accompanied by snow over the Sangre de Cristo and Wet Mountains producing periods of low visibilities, especially over La Veta Pass. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ082-084-095-096-071915- /O.NEW.KPUB.HW.W.0009.201108T0600Z-201108T1500Z/ Pikes Peak Above 11000 Feet- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet-Western Kiowa County-Eastern Kiowa County- 409 AM MST Sat Nov 7 2020 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST SUNDAY... * WHAT...South winds 35 to 45 mph with gusts around 60 mph, except on Pikes Peak where wind gusts of around 80 mph are expected. * WHERE...Pikes Peak, northern El Paso County and Kiowa County. * WHEN...From 11 PM this evening to 8 AM MST Sunday. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ087-088-094-071915- /O.CON.KPUB.HW.A.0004.201108T0600Z-201108T1500Z/ Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Eastern Las Animas County- 409 AM MST Sat Nov 7 2020 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH SUNDAY MORNING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...Huerfano and Las Animas Counties. * WHEN...From late this evening through Sunday morning. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
951 WWUS75 KPUB 071723 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 1023 AM MST Sat Nov 7 2020 COZ087-088-094-080130- /O.UPG.KPUB.HW.A.0004.201108T0600Z-201108T1500Z/ /O.EXA.KPUB.HW.W.0009.201108T0600Z-201108T1500Z/ Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Eastern Las Animas County- 1023 AM MST Sat Nov 7 2020 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST SUNDAY... * WHAT...South winds 30 to 40 mph with gusts up to 60 mph anticipated. * WHERE...Huerfano and Las Animas Counties. * WHEN...From 11 PM this evening to 8 AM MST Sunday. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ069-078-080130- /O.EXA.KPUB.HW.W.0009.201108T0600Z-201108T1500Z/ Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- 1023 AM MST Sat Nov 7 2020 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST SUNDAY... * WHAT...South winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...Northern San Luis Valley and Wet Mountain Valley. * WHEN...From 11 PM this evening to 8 AM MST Sunday. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ081-083-085-086-080130- /O.EXA.KPUB.HW.W.0009.201108T0600Z-201108T1500Z/ Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Canon City Vicinity/Eastern Fremont County- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- 1023 AM MST Sat Nov 7 2020 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST SUNDAY... * WHAT...South winds 25 to 35 mph with gusts up to 65 mph expected. * WHERE...Southern El Paso, eastern Fremont, and Pueblo Counties. * WHEN...From 11 PM this evening to 8 AM MST Sunday. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Winds over portions of this area may be weaker than warning criteria, but are still expected to on the stronger side, particularly over the northern half of Pueblo County, southern most part of El Paso County, and around Canon City. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ072>075-079-080-082-080130- /O.CON.KPUB.HW.W.0009.201108T0600Z-201108T1500Z/ Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet-Pikes Peak Above 11000 Feet- 1023 AM MST Sat Nov 7 2020 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST SUNDAY... * WHAT...Southwest winds 35 to 45 mph with gusts up to 75 mph expected over the highest peaks. * WHERE...Sangre de Cristo and Wet Mountains, and Pikes Peak. * WHEN...From 11 PM this evening to 8 AM MST Sunday. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strong winds may also be accompanied by snow over the Sangre de Cristo and Wet Mountains producing periods of low visibilities, especially over La Veta Pass. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ070-071-080130- /O.CON.KPUB.HW.W.0009.201108T0600Z-201108T1500Z/ Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- 1023 AM MST Sat Nov 7 2020 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST SUNDAY... * WHAT...South winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Southern San Luis Valley. * WHEN...From 11 PM this evening to 8 AM MST Sunday. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ084-095-096-080130- /O.CON.KPUB.HW.W.0009.201108T0600Z-201108T1500Z/ Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet-Western Kiowa County-Eastern Kiowa County- 1023 AM MST Sat Nov 7 2020 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST SUNDAY... * WHAT...South winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Northern El Paso and Kiowa Counties. * WHEN...From 11 PM this evening to 8 AM MST Sunday. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this high wind watch went out at Nov 6, 5:09 PM MST, 3 hours 57 minutes earlier.
Area forecast discussion, Nov 6, 5:09 PM MST, 3 hours 57 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 509 PM MST Fri Nov 6 2020 .UPDATE... Issued at 503 PM MST Fri Nov 6 2020 Updated to expire the Red Flag Warning at 5 PM. A few locations out near the Kansas border continue to see spotty Red Flag conditions, however, these should rise above thresholds through 6 PM. Will continue to monitor conditions the upcoming storm for this weekend once we get a look at the 00z model guidance. Mozley && .SHORT TERM...(This evening through Saturday) Issued at 251 PM MST Fri Nov 6 2020 Currently... An upper-level trough has moved into the western third of the CONUS today as can be seen with satellite imagery and upper-air analysis. Its associated closed low is situated over the border between California and Oregon. This trough has brought southwest flow aloft, high clouds, and warm temperatures to the region along with some gusty south to southwest winds to the mountains and portions of the plains. Temperatures have reached the mid 70s to mid 80s across the plains and mid 50s to lower 60s in the high valleys. With the warm temperatures across the plains and dry air, relative humidity values have dropped below 15% in several locations. The low humidity combined with gusty winds has led to many of the locations from Trinidad to Springfield to Lamar and Eads to meet Red Flag criteria. Tonight... The fire danger will continue decreasing this evening due to relative humidity values increasing as the sun sets. The trough and associated low are expected to continue digging to the south and east, which is expected to keep some cloud cover over the area. As a result, relatively mild lows in the upper 20s to mid 30s in the high valleys and generally 40s across the plains can be expected tonight. Snow showers begin to move into western Colorado this evening and are anticipated to reach the southwest mountains late tonight, around midnight or so. A few snow showers may reach the central mountains by the early morning hours as well. An inch or two of accumulation is possible tonight over the eastern San Juans with little to no accumulation expected over the central mountains. Tomorrow... The upper low and associated trough continue to march toward Colorado, with the low expected to reach the Great Basin by tomorrow evening. As the trough moves closer, southwest flow increases across the region, which will provide some decent upsloping to the southwest mountains throughout the day and increase winds for much of the area by the afternoon. Steady snow with gusty winds are expected over the eastern San Juans, spreading to the La Garitas through the day, which has prompted an upgrade of the Winter Storm Watch to a Winter Storm Warning beginning at 5 AM for these areas. An additional 3 to 6 inches of snow are possible over the San Juans through 5 PM, with potential for 2 to 4 inches over the La Garitas. Although snow is anticipated over the central mountains, just some spotty 1 to 3 inch amounts are expected through 5 PM, so we are holding off on a Winter Weather Advisory until tomorrow evening. Elsewhere, elevated fire weather conditions can be expected over the plains due to winds gusting to 35 to 45 mph and dry fuels during the afternoon and. However, relative humidity values are expected to be too high to meet critical thresholds, so will not be issuing any fire weather highlights. That said, if a fire were to break out, it would have the potential to spread quickly due to the higher winds, so please use caution with any activities that could start a fire in these areas. As far as temperatures go, highs are expected to reach the mid 70s to around 80 across the plains and mid 50s to mid 60s in the high valleys. .LONG TERM...(Saturday night through Friday) Issued at 251 PM MST Fri Nov 6 2020 ...Winter Storm for the mountains, Windy on the Plains... An extended period of unsettled weather is forecast to affect the mountains during this long term period. The most intense winter weather will occur tomorrow night and Sunday morning, with another period of snow Monday. Another system will affect the region Wednesday night into Thursday, and possibly later Friday into Saturday. For the plains winds will be the main issue Sunday, although we may see some precip early in the week. Fire weather concerns may also occur on the plains Sunday. Saturday Night and Sunday... The first trough of a double barrel trough system will affect the region Saturday night and early Sunday. This system promises to bring very strong winds to the southwest mountains along with heavy snow. The greatest impact across the San Juans will occur Saturday night into early Sunday morning when the trough axis moves across. Intense snow rate, winds gusting to 50 to 70 mph and possibly some lightning is expected. Snowfall rates of 3-4" per hour will be possible as this trough axis moves through. For the San Luis Valley...trough axis will move across early Sunday morning. Temps will be relatively mild Sat nite, A band of heavy snow lasting 1-2 hours will be possible, and this may drop 2-3 inches of snow on the valley floor. As this band moves across the southern mountains, several inches of snow will be possible early Sunday morning. As this band moves out onto the plains, it will dry our relatively quickly, and any precip will likely occur only on the east facing slopes of the southern mtns and adjacent plains. It will likely be quite windy over the entire region Saturday night, with the winds lasting over the plains on Sunday. RH values are approaching critical values, so may have to issue fire weather hilites for the plains on Sunday. Wind gusts during this time will likely be in the 40 to 50 mph range. Sunday night and beyond... The second lobe of the double barreled trough system will move across Sunday night and into Monday. This system once again bring heavy snow to the southwest mountains. In addition, this system will be colder and will impact more of the forecast area. bring snow to the remainder of the mountains/valleys and some precip to the plains. Ensemble members of the guidance products show the best overall chance of precip on the plains during the Monday-ish time frame, although amounts were not particular impressive. A fairly strong cold front should move across the plains later on Monday, and this may enhance the precip somewhat along the mtns/plains interface. The next system will affect the region later Wednesday into Thursday. This system at this time will mainly impact the central mtns. Another trough will be possible during next weekend. /\Hodanish && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 251 PM MST Fri Nov 6 2020 VFR conditions are expected for the next 24 hours at all three TAF sites (KALS, KCOS, KPUB). High level clouds continue streaming into the region, with some mid level clouds anticipated to move in by tonight at all 3 sites. Winds continue to diminish this evening and remain relatively light through the morning, but begin increasing from the south to southwest again around midday tomorrow. && .PUB WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from 8 PM Saturday to 11 AM MST Sunday for COZ059-067-073-075. Winter Storm Warning from 5 AM Saturday to 11 PM MST Monday for COZ066-068. Winter Weather Advisory from 5 PM Saturday to 11 AM MST Sunday for COZ058-060-061. && UPDATE...MOZLEY SHORT TERM...CARLBERG LONG TERM...HODANISH AVIATION...CARLBERG
Hazardous weather outlook, Nov 6, 8:47 PM MST, 19 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 847 PM MST Fri Nov 6 2020 COZ058>089-093>099-080400- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 847 PM MST Fri Nov 6 2020 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Tonight Snow will develop over the eastern San Juan and La Garita mountains tonight with accumulations of up to an inch by morning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Snow and wind is expected to increase in intensity Saturday over the higher elevations of the eastern San Juan and La Garita mountains, continuing through Monday night. Total snow accumulations during this time-frame over the eastern San Juan Mountains could be between two and three feet with locally higher amounts across the southwest facing slopes. One to two feet with locally higher amounts will be possible across the La Garita Mountains. The periods with the heaviest snow will be Saturday night and again Sunday night. The rest of the mountain areas including the Sawatch and Mosquito ranges, and the crest of the Sangre De Cristo range will see 4 to 8 inches of accumulating snow Saturday night, with some additional light accumulations Sunday through Monday night. Heavy snow will be accompanied by strong winds Saturday night through early Sunday across the mountains. Travel may become difficult to impossible due to extensive blowing and drifting snow across the mountain passes such as Wolf Creek. There will be the possibility of a few thunderstorms Saturday afternoon and Saturday night, mainly along the Continental Divide. The main storm risks will be lightning, and the potential for embedded heavy snow bursts over the high elevations of the southwest and central mountains. Strong damaging winds will be possible Saturday night and Sunday morning across the central and southern San Luis Valley, The Sangre De Cristo mountains, Wet Mountains and Huerfano and Las Animas counties with gusts in excess of 75 mph across the higher elevations and gusts in excess of 60 mph across the lower elevations. Winds will decrease some Sunday afternoon but very dry air moving in across the plains may lead to high fire danger with the potential for rapid rates of fire growth and spread. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible late tonight over the eastern San Juan and La Garita mountains. 31/31
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 4:09 AM MST | High Wind Warning | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 8 more | 30 hr |
Nearby
High Wind Watches in Colorado, 2020Every high wind watch in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.